# SDR ANCF2013080700165

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N975AV
- Make and model: Airbus A330-243
- Aircraft serial: 1224
- Aircraft time: 112,837 hours, 2,073 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: FW53576
- Condition: Leaking
- Location: Fuel System
- Part time: 112,837 hours, 2,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ECAM MESSAGE OF FUEL LEAK FOB DISCREPANCY.  IAW TSM 28-46-00-810-861- A RT ENG FUEL TUBE BETWEEN AND HP PUMP INLET CONNECTION WAS FOUND WITH CHECK CRACK IAW AMM 73-12-41, PB 401, CONF 22 THE FUEL TUBE BETWEEN F/O HE AND HP PUMP INLET CONNECTION WAS REPLACED IAW AMM 71-00-00 700-827, TEST N2 WAS PERFORMED, ENGINE RUN UP, NO LEAK WAS FOUND.
